| Model Number |
VTICMO 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticmo 12.1 implantable collamer lens of diopter -15.00/1.5/090 (sphere/cylinder/axis) into the patients left eye (os) on (b)(6) 2023.The patient experienced refractive surprise.On (b)(6) 2023 the lens was exchanged for the same model and length and the problem was resolved.The reporter indicated the cause of the event is unknown.
Additional Manufacturer Narrative
Devicev evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge vial with moisture and residue/debris on product.Visual inspection found no visible damage.Dimensional and functional inspection found the lens to be within specifications.Corrected data: b5-the reporter indicated that the surgeon implanted a 12.1mm vticmo 12.1 implantable collamer lens of diopter -15.00/1.5/090 (sphere/cylinder/axis) into the patients left eye (os) on (b)(6) 2023.The patient experienced refractive surprise.The lens was repositioned.On (b)(6) 2023 the lens was exchanged for the same model and length; different power and the problem was resolved.The reporter indicated the cause of the event is unknown.H6- health effect- impact code (f): "4628" should be added.Claim# (b)(4).